# SDR EIA990302

- Difficulty date: November 16, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - SKIN REPAIR ON LOWER AFT CORNER OF MAIN CABIN CARGO DOOR NEEDS TO BE CHANGED FROM A CLASS TWO TO A CLASS ONE REPAIR.  REMOVED DOUBLER PER SRM 51-30-1.  REMOVED DAMAGED FRAME.  INSTALLED NEW FRAME.  FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER PER ECRA 941-52-046-2.  (M)
